Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 82, NWS El Paso, TX

August 11, 2013Sierra County, New Mexico

NWS El Paso, TX issued this flash flood warning at Aug 11, 2013, 7:40 PM MDT for Sierra County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2013, 7:40 PM MDT (01:40 UTC)
Expired
Aug 11, 2013, 10:30 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 116 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 1.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2013-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2013-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2503 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WGUS54 KEPZ 120140
FFWEPZ
NMC051-120430-
/O.NEW.KEPZ.FF.W.0082.130812T0140Z-130812T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
740 PM MDT SUN AUG 11 2013

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 1030 PM MDT

* AT 736 PM MDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING   
  ACROSS THE WARNED AREA WITH WATER CROSSING THE BRIDGE ON HIGHWAY 
  142 SOUTHEAST OF MONTICELLO AND PLACITAS. THIS WATER WILL DRAIN 
  TOWARD INTERSTATE 10 IN ALAMOSA CREEK OVER THE COMING HOURS. 

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...
  PLACITAS...
  CUCHILLO...
  ALAMOSA CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3348 10722 3325 10721 3323 10737 3348 10756

$$

JMG
1 follow-up statement
244 
WGUS74 KEPZ 120156
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
756 PM MDT SUN AUG 11 2013

NMC051-120430-
/O.CON.KEPZ.FF.W.0082.000000T0000Z-130812T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIERRA NM-
756 PM MDT SUN AUG 11 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTH CENTRAL SIERRA
COUNTY UNTIL 1030 PM MDT...

AT 756 PM MDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING     
ACROSS THE WARNED AREA WITH WATER CROSSING THE BRIDGE ON HIGHWAY   
142 SOUTHEAST OF MONTICELLO AND PLACITAS. THIS WATER WILL DRAIN   
TOWARD INTERSTATE 25 IN ALAMOSA CREEK OVER THE COMING HOURS. 

LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...
  PLACITAS...
  CUCHILLO...
  ALAMOSA CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3348 10722 3325 10721 3323 10737 3348 10756

$$

JMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 3:06 PM MDT, 4 hours 34 minutes earlier.

Area forecast discussion, Aug 11, 3:06 PM MDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
306 PM MDT SUN AUG 11 2013

.SYNOPSIS...
THE BORDERLAND WILL SEE A GRADUAL DECREASE IN THUNDERSTORM ACTIVITY
THIS WEEK AS HIGH PRESSURE ALOFT BUILDS BACK WESTWARD FROM TEXAS.
THIS WILL PUSH THE DEEPER MOISTURE WEST OF THE AREA. HOWEVER NEAR
THE SURFACE...MOISTURE WILL PERSIST AND ALLOW ISOLATED THUNDERSTORMS
TO CONTINUE THROUGH MOST OF THE WEEK. THE BEST CHANCE FOR THESE
THUNDERSTORMS WILL BE OVER MOUNTAINS BUT THE LOWLANDS WILL STILL
MAINTAIN A SLIGHT RISK OF THUNDERSTORMS. TEMPERATURES WILL WARM BACK
UP TO WELL ABOVE NORMAL BY WEDNESDAY AND THURSDAY...AS THE LOWLANDS
COULD SEE SOME TRIPLE DIGIT READINGS AGAIN.

&&

.DISCUSSION...
WELL IT LOOKS LIKE OUR MONSOON FLOW WILL BE LEAVING US FOR A WHILE
AS HIGH PRESSURE ALOFT OVER NORTHERN TEXAS GRADAULLY SLIDES BACK
WEST. IN THE SHORT TERM...WV IMAGERY SHOWING DEEPER MOISTURE PLUME
HAS BASICALLY DISSIPATED IN PLACE OVER THE CWA...THOUGH BLENDED TPW
STILL SHOWING PW'S OF 1.0 - 1.2 INCHES. LARGE AREA OF GOOD SOAKING
RAIN OVERNIGHT ACROSS THE CENTRAL CWA STABILIZED THIS AREA OUT.
AROUND THE MARGINS OF THIS AREA PLENTY OF CU/TCU HAVE FORMED BUT
ONLY A FEW HAVE GROWN TO THUNDERSTORMS. STILL EXPECTING SCATTERED
THUNDERSTORMS WEST OF DEMING WHERE IT REMAINDED RELATIVELY RAIN FREE
OVERNIGHT. ISOLATED THUNDERSTORMS EAST OF LAS CRUCES...WITH JUST A
SLIGHT CHANCE IN THAT CENTRAL SECTION THAT RECEIEVED THE RAIN.

BY MONDAY AFTERNOON THE HIGH WILL BE CENTERED BACK OVER WESTERN
TEXAS AND BY TUESDAY OVER EXTREME SOUTHERN NEW MEXICO. THIS MOVEMENT
WEST OF THE HIGH WILL SLOWLY DRY THE ATMOSPHERE AND ALSO PROVIDE
SOME CAPPING WITH SLIGHT WARMING ALOFT. THIS SHOULD DROP
THUNDERSTORMS INTO THE ISOLATED CATEGORY AND BEGIN LIMITING IT
MOSTLY TO THE MOUNTAINS. THIS PATTERN SHOULD THEN REPEAT ITSELF MOST
OF THE WEEK AHEAD INTO THE WEEKEND. AS SUBDIDENCE INCREASES AND
ATMOSPHERE DRIES OUT SOME...TEMPERATURES WILL ALSO HEAT UP. BY
WED/THUR TEMPS SHOULD BE WELL ABOVE NORMAL AND THE LOWLANDS COULD
SEE SOME TRIPLE DIGIT READINGS TOWARDS NEXT WEEKEND.

BY THURSDAY AND FRIDAY...BOTH GFS/ECMWF SHOWING UPPER HIGH OVER
ARIZONA WITH NORTHERLY FLOW DEVELOPING OVER THE CWA. ONLY GLIMMER OF
HOPE FOR MORE WIDESPREAD RAIN WOULD BE FOR SIGNIFICANT IMPULSES
DROPPING DOWN FROM THE NORTH OR MOISTURE IMPORT FROM OUTFLOWS FROM
THE EAST.

&&

.AVIATION...VALID 12/00Z-13/00Z.
MOSTLY VFR THRU THE PERIOD WITH P6SM FEW-SCT080-120 SCT-BKN250.
HOWEVER...MVFR TO IFR CONDITIONS ARE LIKELY NEAR ISOLATED TO
SCATTERED SHOWERS AND TSTMS THIS EVENING. SURFACE WINDS GENERALLY
LESS THAN 10KTS OVERNIGHT INTO MONDAY EXCEPT STRONG AND GUSTY NEAR
THUNDERSTORMS.

&&

.FIRE WEATHER...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING...THEN
HIGH PRESSURE ALOFT BUILDS OVER THE AREA TONIGHT AND MONDAY. THIS
WILL KEEP MOST OF THE REGION DRY AND WARM FOR THE WEEK AHEAD WITH
JUST THE CHANCE OF ISOLATED THUNDERSTORMS...MAINLY OVER HIGHER
ELEVATIONS DURING THE AFTERNOON AND EVENING. TEMPERATURES 4 TO 8
DEGREES ABOVE NORMAL FOR THE SECOND HALF OF THE WEEK WITH THE DESERT
LOWLANDS REACHING NEAR 100 DEGREES. MINIMUM HUMIDITY MONDAY AROUND
25 TO 35 PERCENT IN THE LOWLANDS AND 50 TO 60 PERCENT AT HIGHER
ELEVATIONS. HUMIDITY WILL BE SEVERAL POINTS LOWER TUESDAY AND
WEDNESDAY. HAINES INDICES MONDAY 2 (VERY LOW) OR 3 (LOW)...THEN 3 OR
4 FOR TUESDAY. VENTILATION FAIR TO GOOD MONDAY...THEN FAIR TO POOR
TUESDAY. NFDRS FIRE DANGER RATINGS ARE LOW TO MODERATE FOR MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 72  93  75  96  76 /  20  10  20  10  20
SIERRA BLANCA           67  93  72  93  75 /  20  10  20  10  20
LAS CRUCES              68  91  70  94  73 /  20  10  20  10  20
ALAMOGORDO              70  94  71  96  73 /  30  20  20  20  20
CLOUDCROFT              51  69  50  71  51 /  30  20  20  20  20
TRUTH OR CONSEQUENCES   67  90  69  90  70 /  20  10  20  10  20
SILVER CITY             59  84  61  86  62 /  30  20  20  20  20
DEMING                  66  92  68  90  71 /  20  10  20  10  20
LORDSBURG               65  92  70  93  69 /  30  10  20  10  20
WEST EL PASO METRO      74  92  76  97  75 /  20  10  20  10  20
DELL CITY               65  92  70  93  68 /  30  10  20  10  20
FORT HANCOCK            74  94  76  98  75 /  20  10  20  10  20
LOMA LINDA              65  88  64  89  69 /  20  10  20  10  20
FABENS                  71  93  75  92  74 /  20  10  20  10  20
SANTA TERESA            70  92  73  96  74 /  20  10  20  10  20
WHITE SANDS HQ          70  92  72  94  74 /  20  10  20  10  20
JORNADA RANGE           66  90  68  93  72 /  20  10  20  10  20
HATCH                   67  88  69  89  72 /  20  10  20  10  20
COLUMBUS                69  92  70  92  72 /  20  10  20  10  20
OROGRANDE               72  92  73  95  73 /  30  10  20  10  20
MAYHILL                 58  77  57  81  56 /  30  20  20  20  20
MESCALERO               56  78  56  82  54 /  30  20  20  20  20
TIMBERON                56  77  56  79  56 /  30  20  20  20  20
WINSTON                 57  79  56  82  58 /  30  20  20  20  20
HILLSBORO               60  86  61  86  66 /  20  10  20  10  20
SPACEPORT               67  90  69  90  71 /  20  10  20  10  20
LAKE ROBERTS            59  82  58  84  58 /  40  20  20  20  20
HURLEY                  63  85  62  86  63 /  30  10  20  10  20
CLIFF                   59  87  60  90  60 /  30  10  20  10  20
MULE CREEK              56  86  58  88  58 /  30  10  20  10  20
FAYWOOD                 62  86  62  86  65 /  20  10  20  10  20
ANIMAS                  64  92  69  92  69 /  30  10  20  10  20
HACHITA                 65  90  68  93  69 /  30  10  20  10  20
ANTELOPE WELLS          64  91  66  92  67 /  30  10  20  10  20
CLOVERDALE              61  87  62  86  63 /  30  10  20  10  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

HEFNER/PARK
Hazardous weather outlook, Aug 11, 11:09 AM MDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1109 AM MDT SUN AUG 11 2013

NMZ401>417-TXZ418>424-121730-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1109 AM MDT SUN AUG 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WITH HIGHEST COVERAGE OVER
MOUNTAINS. SOME OF THE STORMS MAY PRODUCE PERIODS OF HEAVY
RAINFALL...SMALL HAIL AND WIND GUSTS UP TO 45 MPH. LOCALIZED MINOR
FLOODING POSSIBLE ALONG DRAINAGES AND LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM ACTIVITY WILL GRADUALLY DECREASE THROUGH THIS PERIOD.
THUNDERSTORMS WILL BECOME ISOLATED OVER MOUNTAINS WITH JUST A SLIGHT
CHANCE OF AN EVENING THUNDERSTORM OVER THE LOWLANDS. TEMPERATURES
WILL WARM BACK TO WELL ABOVE NORMAL BY WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SPOTTERS SHOULD REPORT
ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND
LOCAL LAW ENFORCEMENT.

HEFNER

In the hours before

Special weather statement, Aug 11, 2:45 PM MDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
245 PM MDT SUN AUG 11 2013

NMZ416-112130-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
245 PM MDT SUN AUG 11 2013

...STRONG THUNDERSTORMS THREATENING NORTHERN OTERO COUNTY THROUGH 330
PM MDT...

AT 239 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 22 MILES EAST OF CLOUDCROFT...MOVING EAST AT 5
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF NORTHERN OTERO COUNTY NORTH ELK AND HIGHWAY 82.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

JMG
Special weather statement, Aug 11, 2:50 PM MDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE EL PASO TX
250 PM MDT SUN AUG 11 2013

NMZ416-112130-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
250 PM MDT SUN AUG 11 2013

...STRONG THUNDERSTORMS THREATENING NORTHERN OTERO COUNTY THROUGH 330
PM MDT...

AT 239 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 22 MILES EAST OF CLOUDCROFT...MOVING EAST AT 5
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF NORTHERN OTERO COUNTY NORTH OF ELK AND HIGHWAY 82.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

JMG
Special weather statement, Aug 11, 5:49 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
549 PM MDT SUN AUG 11 2013

NMZ410-411-413-120030-
NORTHERN DONA ANA COUNTY NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY
NM-SOUTHERN TULAROSA BASIN NM-
549 PM MDT SUN AUG 11 2013

...STRONG THUNDERSTORMS THREATENING CENTRAL DONA ANA COUNTY THROUGH
630 PM MDT...

AT 542 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LAS CRUCES...MOVING NORTH
AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  LAS CRUCES...
  EAST MESA...
  TALAVERA...
  NMSU MAIN CAMPUS...
  ORGAN...
  DONA ANA...
  TWIN PEAKS...
  AGUIRRE SPRINGS...
  SOLEDAD CANYON...
  DRIPPING SPRINGS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

JMG
Local storm report, Aug 11, 6:15 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
615 PM MDT SUN AUG 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     FLOOD            WINSTON                 33.35N 107.65W
08/11/2013                   SIERRA             NM   PUBLIC

            REPORTED WATER FROM CUCHILLO CREEK IS FLOWING OVER HWY
            52 IN WINSTON. DEPTH UNKNOWN

&&

EVENT NUMBER EPZ1300580

LUNDEEN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 6:03 PM MDTAreal Flood AdvisoryEPZDoña Ana117 min
Aug 11, 6:41 PM MDTSevere Thunderstorm WarningEPZDoña Ana49 min
Aug 12, 2:18 PM MDTSevere Thunderstorm WarningEPZSierra42 min
Aug 12, 2:23 PM MDTAreal Flood AdvisoryEPZGrant112 min
Aug 12, 2:56 PM MDTSevere Thunderstorm WarningEPZSierra49 min
Aug 12, 2:59 PM MDTAreal Flood AdvisoryEPZSierra2 hr

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.